# SDR GTIA2017071802087

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 14,436 hours, 6,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED A FUME EVENT ON 5 MILE FINAL IN HEAVY RAIN, THERE WAS NO INDICATION OF A FUME EVENT OR ODOR DETECTED IN THE COCKPIT.  PERFORMED INSPECTION OF AIRCRAFT ENGINES AND APU COMPARTMENT FOR ANY OIL LEAKAGE , NO DEFECTS NOTED IAW AMM 71-00-00, AND AMM 49-00-00.  PERFORMED WALK AROUND OF ACFT, NO EVIDENCE OF BIRDSTRIKE NOTED IAW AMM 05-51-14.  FOLLOWED TSM 05-50-00.   PERFORMED ENGINE IDLE RUN WITH FLT CREW ISOLATED ENGINES BLEED AND PACKS DODR COULD NOT BE DUPLICATED.  ACFT OK FOR  FURTHER SERCVICE.
